Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Painful periods after taking Oral contraceptive pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   HI
Doctor :   HOw can I help you
User :   Hi
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   I have sever abdomel pain on the side and alot of vaginal bleeding
User :   25 female slough
Doctor :   Sinec when are you having it and what has been your menstrual history for the last 6 monyths
User :   since 2 days
Doctor :   ok
User :   i have been on birth control for only a month and this is my first pill free week so it should be quite light
User :   there is also like skin in the blood
Doctor :   no it shall take
Doctor :   some time foir your system to get accoustomed to the Supplement Hormones that are being given to your
User :   the pain i am having is not likeperiod pain its sharp pains on my side
Doctor :   may be in the range of 2-3 cycles at least will be essential for you to get it back as eaerlier

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor